# SDR SWIA202158320

- Difficulty date: April 6, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 43,481 hours, 36,697 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE HAS SEVERAL WORN/EGG SHAPED LUG HOLES, ON THE FWD/AFT ENDS AND FLAT 27 IS GOUGED (MARKED)      (C-CHECK RO 5/20/2021)    REPLACED PAX DOOR HINGE (FUSELAGE SIDE) REF CRJ200 SRM 53-21-23 AND REO 601R-53-21-656 REV -A DATED 2017-03-06. PRESSURE CHECK GOOD REF CRJ200 AMM 21-32-00-863-801. COMPLIED WITH TASK CARD 51-900-1003-SKY
